# SDR DALA2024041204340

- Difficulty date: April 8, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 927-986
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0286665) CORROSION ON R2 DOOR MOP SILL AT WL-208, FROM STA-927+18 TO STA-986.5+9. REMOVED AND REPLACED R2 DOOR MOP SILL AT WL-208 FROM STA 887+10 TO 1006 IAW B737 SRM 51-40-02-0G-0, 51-40-05-0G-0 AND DWG 147A8501.
